zbMATH — the first resource for mathematics

On a forward-backward parabolic equation. (English) Zbl 0238.35043

35K20 Initial-boundary value problems for second-order parabolic equations
Full Text: DOI
[1] Baouendi, M. S.; Grisvard, P., Sur une équation d’évolution changeant de type, J. of Functional Analysis, 2, 352-369 (1968) · Zbl 0164.12701
[2] Fleming, W., A problem of random accelerations (1963), M. R. C. Rep.: U. S. Army Math. Center, Univ. of Wisconsin, M. R. C. Rep.
[3] M. Gevrey,Sur les équations aux dérivées partielles du type parabolique, Chapitre IV (Journal de Mathématique, 1914, pp. 105-137). · JFM 45.0571.03
[4] Gohberg, I. C.; Krein, M. G., Systems of integral equations on a half line with kernels depending on the difference of the arguments, Amer. Math. Soc. Transl., 14, 217-288 (1960)
[5] Krein, M. G., Integral equations on a half line with kernel depending upon the difference of the arguments, Amer. Math. Soc. Trans., 22, 163-288 (1962) · Zbl 0119.09601
[6] J. L. Lions-E. Magenes,Problèmes aux limites non homogènes et applications (Dunod, 1968). · Zbl 0165.10801
[7] N. I. Muskhelishvili,Singular integral equations (P. Noordhoff N. V., 1953). · Zbl 0051.33203
[8] Nikol’Skii, S. M., Imbedding, continuation and approximation theorems for differentiable functions of several variables, Russian Math. Surveys, XVI, 5, 55-104 (1961) · Zbl 0117.29101
[9] B. Noble,Methods based on the Wiener-Hopf technique for the solution of partial differential equations (Pergamon Press, 1958). · Zbl 0082.32101
[10] Pagani, C. D., Su un problema di valori iniziali per una equazione parabolica singolare, Rend. Ist. Lombardo, 103, 618-653 (1969) · Zbl 0193.38901
[11] Pagani, C. D., Su alcune questioni connesse con l’equazione generalizzata di Fokker-Planck, Boll. U. M. I., 6, 961-986 (1970) · Zbl 0204.43201
[12] Săhbagjan, R. L., Convolution equations in a half space, Amer. Math. Soc. Transl., 75, 117-148 (1968)
[13] Slobodeckii, L. N., Generalized Sobolev spaces and their application to boundary problems for partial differential equations, Amer. Math. Soc. Transl., 57, 207-276 (1966)
[14] Hardy-Littlewood-Polya,Inequalities (Cambridge, 1952). · Zbl 0047.05302
[15] P. M. Morse-H. Feschbach,Methods of theorical physics (McGraw-Hill, 1953).
[16] N. P. Vekua,Systems of singular integral equations (P. Noordhoff N. V., 1967). · Zbl 0166.09802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.